MathSciNet Relay Station
MathSciNet bibliographic data
MR2423514 65N30
Zikatanov, Ludmil T. Two-sided bounds on the convergence rate of two-level methods. Numer. Linear Algebra Appl. 15 (2008), no. 5, 439–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 21:14:58 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=331f00f4435331b7e7a1ea6c4811492c; path=/; expires=Sat, 07-Jun-2031 21:14:58 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=80 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 55f Wn"7<ũ,?%@tWM_1V}>I H)Ì|wїHL*ݧk vQ~8 `h<OW)h&&RǮJ: 1nរ(a&RˠZY_KXYmV맱W>Ldf*r:Kũ8L,=M3]L ^$yF jڜ'/+*x/Iq5_ۄ/_+kfT?Ti-G,3Lc`ctY3y.LuI`3b3uI䇒VSH&K퍀`C@KDGM/Fg'F [Ԛ/"Fvڻ> ҽoÝCZe|~G#S]oe _ɶ`Voά GLJaPhɄFte׿1 .AL VdX>8`lYY`$X(] =€G U1xбHPĥ.=f`A F&Eԥ;qd!`V3~P9Gd\z4HŊ4V5;\(iV#DFȥ&t&JG ck@f&8H\1(\Ȉ L#S79WhC]X:Rܩ_0xŰb,'s!`-2nr:S>{FS?aH6%P[b>*oi:P ʺ=ELm)͹o6758C(SOؾ*؜(ȤNhZŀ뎵xB>OSV]r+%idAtq0yEu' D:v 9O[; _ 1຿-ȩy5Xr93CXg*:]XR $7O4CC.Kq=myqւ%P B~kV->=)1"vPU-<,}ou#؟[l)pF^ Fώ)alQ@y!x*, ^i-3K_(<_=_Ox a > 0